# SDR SIMA200934905

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 24,962 hours, 24,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM AT FRAME 20 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE REPAIRED THE LEFT OMEGA BEAM WITH A DOUBLER IAW EMB SRM 53-00-10 AND EO EM-5300-1149.  THE AIRCRAFT WAS RETURNED TO SERVICE.
